Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

How to cure chest pain? Taking iron injection for low iron. Family history of heart attacks

hi in my family we have a huge history of heart problems , many family members dying from heart attacks. im 18 however last year and this year been getting severe chest pain and had a ultrasound of heart all was good doc said i should see cardioologist but i wasnt too sure if i needed to. i had low iron and she said pain could be because of that so i had iron injections however pain is still occurs. if im laying on my back for example and breathe in i get a quick sharp stapping pain in the heart area or if i bend down . my height is 166cm and i way about 55kilos. however im very unfit i dont do any exercise . can you pls help? thankyou
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response

I am Dr.Omer and I am here to help you with your query

YES low iron does causes pain the chest pain as PLUMMER VINSON SYNDROME

I think you are female? and in female low iron due to periods is common.

Long duration low iron can cause stomach problems with webs in your food tube.

If youur echo is normal? or if your heart has mild mitral valve problem i would suggest to do a ETT , because of strong heart attacks in your family , and when that is normal you need to go to gastroenterologist for PV syndrome for endoscopy.

Hope this helps.

Take care.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor